Ask an expert
Question

15 Jan 2008

supplement burning
I have been taking Patrick Holford's Get up & Go supplement 'shake' powder which I blend with a banana and soya milk.
However, I find that within a few minutes my facial skin flushes and burns (esp. cheeks and chin).
Is there any particular vitamin / mineral that could specifically cause this?
Answer 210 views
Expert
Probiotics expert
Probiotics expert

01 Jan 0001

So sorry about the late response, have you resolved you problem? Was it so form of allergic reaction?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19856 votes
Vote